JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EVALUATION SUBGROUPS OF HOMOGENEOUS SPACES OF COMPACT LIE GROUPS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EVALUATION SUBGROUPS OF HOMOGENEOUS SPACES OF COMPACT LIE GROUPS
Lee, Jin Ho; Lee, Kee Young;
  PDF(new window)
 Abstract
In this paper, we compute the images of homotopy groups of various classical Lie groups under the homomorphisms induced by the natural projections from those groups to irreducible symmetric spaces of classical type. We identify that those computations are certain lower bounds of Gottlieb groups of irreducible symmetric spaces. We use the lower bounds to compute some Gottlieb groups.
 Keywords
evaluation subgroup;symmetric spaces;stable homotopy groups;
 Language
English
 Cited by
 References
1.
D. Gottlieb, A certain subgroup of the fundamental group, Amer. J. Math. 87 (1965), 840-856. crossref(new window)

2.
D. Gottlieb, Evaluation subgroups of homotopy groups, Amer. J. Math. 91 (1969), 729-756. crossref(new window)

3.
D. Gottlieb, Covering transformations and universal fibrations, Illinois J. Math. 13 (1969), 432-437.

4.
M. Golasinski and J. Mukai, Gottlieb groups of spheres, Topology, 47 (2008), no. 6, 399-430. crossref(new window)

5.
S. Hu, Homotopy Theory, Acdemic press 1959.

6.
B. Jiang, Estimation of the Nielsen numbers, Acta Math. Sinica 14 (1964), 304-312.

7.
B. Jiang, Lectures on Nielsen fixed point theory, Contemporary Mathematics, 14. American Mathematical Society, Providence, R.I., 1983.

8.
T. H. Kiang, The Theory of Fixed Point Classes, Springer-Verlag, Berlin/Science Press, Beijing.

9.
K. Lee, M. Mimura, and M.Woo, Gottlieb groups of homogenous spaces, Topology Appl. 145 (2004), no. 1-3, 147-155. crossref(new window)

10.
K. Lee and M. Woo, The G-sequence and the $\omega$- homology of CW-pair, Topology Appl. 52 (1993), no. 3, 221-236. crossref(new window)

11.
M. Mimura, Topolgy of Lie groups. I and II, Tran. Math. Monographs 91, Amer. Math. Soc., Providence, RI, 1991.

12.
J. Pak and M. Woo, A remark on G-sequences, Math. Japan. 46 (1997), no. 3, 427-432.

13.
J. Pan, X. Shen, and M. Woo, The G-sequence of a map and its exactness, J. Korean Math. Soc. 35 (1998), no. 2, 281-294.

14.
J. Siegel, G-spaces, H-spaces and W-spaces, Pacific J. Math. 31 (1969), no. 1, 209-214. crossref(new window)

15.
M. Woo and J. Kim, Certain subgroups of homotopy groups, J. Korean Math. Soc. 21 (1984), no. 2, 109-120.

16.
M. Woo and K. Lee, On the relative evaluation subgroups of a CW-pair, J. Korean Math. Soc. 25 (1988), no. 1, 149-160.